# SDR QXEA200600640

- Difficulty date: February 23, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 167 S31-32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, FRAME AT X167 HAS CORRODED CASTELATION BETWEEN STRINGER 31L - 32L.  REPAIRED IAW  SRM 51-20-11, SRM 51-20-16, SRM 51-20-36 AND SRM 51-40-11.
